# SDR TWAA0101202

- Difficulty date: January 21, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE BOTTOM SILL PLATE ON THE RT SIDE CABIN SERVICE DOOR ENTRY WAY HAD HEAVY CORROSION.  REPLACED SILL PLATE PER SPM 6-70-01.  INSTALLED RIVETS PER SRM 51-30-02.
